29 Jan 2012
It can cause joint or muscle pain (they are considered less serious side effects, I suggest you contact your Dr. on Mon. and let him / her know).
Minocycline side effects
Get emergency medical help if you have any of these signs of an allergic reaction to minocycline: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have a serious side effect such as:
stomach cramps, diarrhea that is watery or bloody;
flu symptoms, sores in your mouth and throat;
pale or yellowed skin, weakness, dark colored urine, unusual bleeding (nose, mouth, vagina, or rectum), purple or red pinpoint spots under your skin;
fever, skin rash, bruising, severe tingling or numbness, muscle weakness,
upper stomach pain, loss of appetite, jaundice (yellowing of the skin or eyes);
chest pain, irregular heart rhythm, cough, wheezing, feeling short of breath;
confusion, vomiting, swelling, weight gain, urinating less than usual or not at all;
headache or pain behind your eyes, ringing in your ears, vision problems;
joint pain or swelling with fever, swollen glands, muscle aches, general ill feeling, unusual thoughts or behavior, and/or seizure (convulsions); or
severe skin reaction -- fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain, followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling.
Less serious minocycline side effects may include:
dizziness, tired feeling, spinning sensation;
joint or muscle pain;
discoloration of you skin or nails;
mild nausea, mild diarrhea, upset stomach;
mild skin rash or itching;
swollen tongue, discoloration of your gums; or
vaginal itching or discharge.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
All the best,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Given Augmentin ES-600 for 10 days for Cellulitis in lower leg; now have changed Antibiotics and have had severe pain in both knees in all positions. ...
5 answers • 26 Oct 2012
I cut back from 1 mg to 1/2 mg and almost immediately started having pains in my knees and one shoulder. Could it be related?
1 answer • 13 Jul 2013
I took Accutane for my acne problem for about 2 months and realised that I started getting severe joint pains almost everywhere (feets, elbows, ...
1 answer • 13 Aug 2013
I have terrible joint pain. Mainly knees, ankles and shoulders with hips being thrown in on occasion
I had tests with my GP. I do not have artritis osteo or rheumatoid which is good. All scans and xrays showed no signs of damage apart from a tiny bit ...
3 answers • 9 Jan 2015
Once I started taking Tamoxifen, my Osteoarthritis when into over drive. I have had to have both my?
... knee joints replaced and my left thumb joint replaced, and at least 11 surgeries on both feet. I am also one of the patients who developed ...
1 answer • 30 Aug 2015